# SDR FDEA200812305319

- Difficulty date: December 30, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 34,701 hours, 34,557 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL (20 KTS AIRSPEED). PERFORMED RTO CHECKLIST IA QRH. MEL NON FLAGGED ITEM 22-30-01-C AUTO THROTTLE SYS RESET IN FLIGHT, WORKED FINE. PERFORMED AUTOTHROTTLE ADJUSTMENT AND TEST IAW AMM 22-30-00-5-02   ITEM "B". TEST PASSED SATISFACTORY ON GND. INTERROGATED AFS COMPUTER AND NO FAULTS RECORDED. NO HISTORY PER ATS DURING THE LAST 90 DAYS. OK FOR SVC.  A/C DOWNGRADED TO CAT2 , NR 1 AND NR 2 AP'S CHECK 3A.  (NO PARTS REMOVED OR REPLACED, BITE CK OK. 6 GOOD LEGS)
